MAUDE Adverse Event Report: MEDTRONIC DOMINICANA REBAR; CATHETER, CONTINUOUS FLUSH

MEDTRONIC DOMINICANA REBAR; CATHETER, CONTINUOUS FLUSH
Model Number 105-5081-153
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that a solitaire fr stent became stuck during use.The patient was undergoing thrombectomy surgery for treatment of a ischemic stroke in the left internal carotid artery.It was noted the patient's vessel tortuosity was normal.Intravenous tissue plasminogen activator (iv tpa) was not contraindicated in this case.The procedure involved one pass with the device.The stroke onset to reperfusion time was 107 minutes.It was reported that the solitaire fr stuck in patient's body with the microcatheter, and retrieval failed.After replacing the stent, the procedure was completed successfully.No patient symptoms or complications were associated with this event.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).Additional information was received.The lesion was a left internal carotid artery aneurysm with terminal occlusion.The vessel tortuosity was normal.The reported statement of ¿the solitaire fr stuck in patient¿s body with the microcatheter, and retrieval failed¿ was clarified to be as follows: after the solitaire fr was pushed out from the microcatheter, repositioning was desired due to suboptimal positioning; however, during retrieval, the device could not be retrieved into the microcatheter.There was no friction or difficulty during delivery or positioning.There was catheter resistance in the distal section.The entire system was withdrawn into the intermediate catheter.A continuous saline flush was administered and maintained as indicated in the ifu.The rebar 18 catheter was used (105-5081-153, lot #: 0231075206).The causes or contributing factors for the resistance were not identified.The patient's baseline and post-thrombectomy condition is unknown.

Brand Name
REBAR
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key25187452
Report Number9612501-2026-01365
Device Sequence Number21506083
Product Code KRA
UDI-Device Identifier00763000412487
UDI-Public(01)00763000412487(17)270407(10)0231075206
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number105-5081-153
Device Catalogue Number105-5081-153
Device Lot Number0231075206
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/15/2026
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale